| Catalog Number |
020013 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/25/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This information was received in a medwatch report with uf/importer report (b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.This information was received in a medwatch report with (b)(4).
Event or Problem Description
The complainant reported that the surgeon was attempting to thread the catheter (open-end ureteral catheter) on the wire, and the catheter broke into two pieces.The catheter was not in the patient when this product problem occurred, and there was no impact to the patient.